# SDR 9804789925

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Rt Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE OCCURRED IMMEDIATELY AFTER GEAR RETRACTION.  NOSE GEAR RETRACTED NORMALLY BUT BOTH MAIN GEARS WERE STILL EXTENDED WITH GEAR DOOR OPEN LIGHT ILLUMINATED.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BROKEN HYDRAULIC LINE AT AUXILIARY HYDRAULIC PUMP.  REPLACED LINE, AUXILIARY PUMP, RIGHT ENGINE DRIVEN PUMP, AND ALL FILTERS.  LEAK AND OPERATIONAL CHECK NORMAL.
